Alert archive / Alabama / Small Craft Advisories in 2014
Small Craft Advisory 39, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Sep 22, 2014, 4:39 AM CDT. It took effect at Sep 22, 2014, 7:17 PM CDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Sep 22, 2014, 4:39 AM CDT (09:39 UTC)
- In effect from
- Sep 22, 2014, 7:17 PM CDT
- Expired
- Sep 24, 2014, 1:00 PM CDT
- In force
- 42 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
789 WHUS74 KMOB 220939 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 439 AM CDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY MORNING UNTIL 7 PM CDT WEDNESDAY... .A MODERATE NORTH TO NORTHEAST WIND WILL PRECEDE A FRONT MOVING ACROSS THE COASTAL WATERS LATE THIS AFTERNOON AND EVENING. THIS FRONT WILL STALL OVER THE NORTHERN GULF...LEAVING THE AREA UNDER THE SOUTHERN EDGE OF A LARGE HIGH OVER THE TENNESSEE VALLEY. EXPECT STRONG EAST WINDS OFFSHORE INCREASING UP TO 20 KNOTS WITH SEAS TO 3 TO 5 FEET BY TONIGHT AND 6 TO 8 FEET BY TUESDAY. WIND WILL BECOME EAST 20 TO 25 KNOTS BY TUESDAY NIGHT. SEAS AS HIGH AS 8 TO 10 FEET ARE EXPECTED WITH WINDS NEAR 25 KNOTS WEDNESDAY THROUGH WEDNESDAY EVENING AND POSSIBLY BEYOND THROUGH FRIDAY. THE WINDS ARE EXPECTED TO DECREASE BY THE WEEKEND. GMZ650-655-670-675-221745- /O.NEW.KMOB.SC.Y.0039.140923T0600Z-140925T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 439 AM CDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 7 PM CDT WEDNESDAY. * WINDS: NORTHEAST AROUND 20 KNOTS TONIGHT BECOMING EAST TUESDAY NIGHT AND INCREASING TO AROUND 25 KNOTS. * SEAS: 3 TO 5 FEET TONIGHT BECOMING 6 TO 8 FEET TUESDAY MORNING AND 8 TO 10 FEET BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
10 follow-up statements
032 WHUS74 KMOB 221524 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1024 AM CDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY MORNING UNTIL 7 PM CDT WEDNESDAY... .A FRONT WILL MOVE ACROSS AREA COASTAL WATERS LATER TODAY INTO TONIGHT. SURFACE HIGH PRESSURE OVER THE TENNESSEE RIVER VALLEY AND NORTHEASTERN STATES WILL CREATE A TIGHT PRESSURE GRADIENT OVER AREA COASTAL WATERS...CREATING A MODERATE TO STRONG OFFSHORE FLOW THROUGH THE WEEK. GMZ650-655-670-675-222330- /O.CON.KMOB.SC.Y.0039.140923T0600Z-140925T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1024 AM CDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 7 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 7 PM CDT WEDNESDAY. * WINDS: NORTHEAST AROUND 20 KNOTS TONIGHT BECOMING EAST TUESDAY NIGHT AND INCREASING TO AROUND 25 KNOTS. * SEAS: 3 TO 5 FEET TONIGHT BECOMING 6 TO 8 FEET TUESDAY MORNING AND 8 TO 10 FEET BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
663 WHUS74 KMOB 222050 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 350 PM CDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY MORNING UNTIL 7 PM CDT WEDNESDAY... .FOLLOWING A FRONT MOVING OVER ARA COASTAL WATERS INTO THIS EVENING...MODERATE TO STRONG OFFSHORE FLOW WILL FOLLOW. A RELATIVELY TIGHT PRESSURE GRADIENT ALONG THE COAST WILL CREATE A DIURNAL DECREASE DURING THE DAY...INCREASE OVERNIGHT OF THE OFFSHORE FLOW THROUGH THE WEEK. GMZ630>635-230500- /O.EXA.KMOB.SC.Y.0039.140923T0600Z-140925T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 350 PM CDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 7 PM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 7 PM CDT WEDNESDAY. * WINDS: NORTH AROUND 20 KNOTS TONIGHT BECOMING NORTHEAST TUESDAY NIGHT AND INCREASING TO AROUND 25 KNOTS. * SEAS: 3 TO 5 FEET TONIGHT BECOMING 6 TO 8 FEET TUESDAY MORNING AND 8 TO 10 FEET BY WEDNESDAY AFTERNOON. * PROTECTED WATERS: BECOMING ROUGH OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-230500- /O.CON.KMOB.SC.Y.0039.140923T0600Z-140925T0000Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 350 PM CDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 7 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO 7 PM CDT WEDNESDAY. * WINDS: NORTHEAST AROUND 20 KNOTS TONIGHT BECOMING EAST TUESDAY NIGHT AND INCREASING TO AROUND 25 KNOTS. * SEAS: 3 TO 5 FEET TONIGHT BECOMING 6 TO 8 FEET TUESDAY MORNING AND 8 TO 10 FEET BY WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
594 WHUS74 KMOB 230017 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 717 PM CDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT WEDNESDAY... .A COLD FRONT CONTINUES TO MOVE SOUTH ACROSS THE MARINE AREA. IN THE WAKE OF THIS FRONT...A STRONG NORTHERLY FLOW WILL CONTINUE THROUGH THE MIDDLE OF THE WEEK. GMZ630>635-650-655-670-675-231200- /O.EXT.KMOB.SC.Y.0039.140923T0017Z-140925T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 717 PM CDT MON SEP 22 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT WEDNESDAY. * WINDS: NORTHEAST AROUND 20 KNOTS TONIGHT BECOMING EAST TUESDAY NIGHT AND INCREASING TO AROUND 25 KNOTS. * SEAS: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
916 WHUS74 KMOB 230918 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 418 AM CDT TUE SEP 23 2014 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA UNTIL WEDNESDAY AFTERNOON... .A MODERATE TO STRONG NORTHEASTERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA THROUGH WEDNESDAY AFTERNOON AS A STRONG SURFACE RIDGE OF HIGH PRESSURE BUILDS SOUTH ACROSS THE NORTH CENTRAL GULF THROUGH THURSDAY. GMZ630-633>635-231800- /O.EXT.KMOB.SC.Y.0039.000000T0000Z-140923T1800Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 418 AM CDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTHEAST AROUND 20 KNOTS DIMINISHING TO 16 TO 19 KNOTS WITH HIGHER GUSTS THIS AFTERNOON...CONTINUING THROUGH WEDNESDAY AFTERNOON. * SEAS: BAY AND INLAND WATERS ROUGH THIS MORNING BECOMING CHOPPY TO ROUGH THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-650-655-670-675-232000- /O.CON.KMOB.SC.Y.0039.000000T0000Z-140925T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 418 AM CDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. * WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS BECOMING EAST NORTHEAST 20 TO 25 KNOTS TONIGHT THROUGH WEDNESDAY AFTERNOON. * SEAS: SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
976 WHUS74 KMOB 230919 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 419 AM CDT TUE SEP 23 2014 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA UNTIL WEDNESDAY AFTERNOON... .A MODERATE TO STRONG NORTHEASTERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA THROUGH WEDNESDAY AFTERNOON AS A STRONG SURFACE RIDGE OF HIGH PRESSURE BUILDS SOUTH ACROSS THE NORTH CENTRAL GULF THROUGH THURSDAY. GMZ631-632-650-655-670-675-232000- /O.CON.KMOB.SC.Y.0039.000000T0000Z-140925T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 419 AM CDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. * WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS BECOMING EAST NORTHEAST 20 TO 25 KNOTS TONIGHT THROUGH WEDNESDAY AFTERNOON. * SEAS: SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ630-633>635-231800- /O.CON.KMOB.SC.Y.0039.000000T0000Z-140923T1800Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 419 AM CDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTHEAST AROUND 20 KNOTS DIMINISHING TO 16 TO 19 KNOTS WITH HIGHER GUSTS THIS AFTERNOON...CONTINUING THROUGH WEDNESDAY AFTERNOON. * SEAS: BAY AND INLAND WATERS ROUGH THIS MORNING BECOMING CHOPPY TO ROUGH THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
641 WHUS74 KMOB 231530 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1030 AM CDT TUE SEP 23 2014 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA UNTIL WEDNESDAY AFTERNOON... .A MODERATE TO STRONG NORTHEASTERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA THROUGH WEDNESDAY AFTERNOON AS A STRONG SURFACE RIDGE OF HIGH PRESSURE BUILDS SOUTH ACROSS THE NORTH CENTRAL GULF THROUGH THURSDAY. GMZ630-633>635-232330- /O.EXT.KMOB.SC.Y.0039.000000T0000Z-140925T0000Z/ NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM- CHOCTAWHATCHEE BAY- 1030 AM CDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT WEDNESDAY. * WINDS: NORTHEAST AROUND 20 KNOTS DIMINISHING TO 16 TO 19 KNOTS WITH HIGHER GUSTS THIS AFTERNOON...CONTINUING THROUGH WEDNESDAY AFTERNOON. * SEAS: BAY AND INLAND WATERS ROUGH THIS MORNING BECOMING CHOPPY TO ROUGH THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ631-632-650-655-670-675-232330- /O.CON.KMOB.SC.Y.0039.000000T0000Z-140925T0000Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1030 AM CDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. * WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS BECOMING EAST NORTHEAST 20 TO 25 KNOTS TONIGHT THROUGH WEDNESDAY AFTERNOON. * SEAS: SEAS BUILDING TO 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
769 WHUS74 KMOB 232047 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 347 PM CDT TUE SEP 23 2014 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA UNTIL WEDNESDAY AFTERNOON... .A MODERATE TO STRONG NORTHEASTERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA THROUGH WEDNESDAY AFTERNOON AS A STRONG SURFACE RIDGE OF HIGH PRESSURE BUILDS SOUTH ACROSS THE NORTH CENTRAL GULF THROUGH THURSDAY. GMZ630>635-650-655-670-675-240500- /O.CON.KMOB.SC.Y.0039.000000T0000Z-140925T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 347 PM CDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. * WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS BECOMING EAST NORTHEAST 20 TO 25 KNOTS TONIGHT THROUGH WEDNESDAY AFTERNOON. * SEAS: SEAS BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
076 WHUS74 KMOB 240333 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 1033 PM CDT TUE SEP 23 2014 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA UNTIL WEDNESDAY AFTERNOON... .SYNOPSIS....A MODERATE TO STRONG NORTHEASTERLY WIND WILL PERSIST OVER THE MARINE AREA THROUGH WEDNESDAY AFTERNOON AS A STRONG SURFACE HIGH BUILDS SOUTH TOWARD THE SOUTHERN UNITED STATES THROUGH THURSDAY. SEAS 6 TO 8 FEET POSSIBLE. GMZ630>635-650-655-670-675-241145- /O.CON.KMOB.SC.Y.0039.000000T0000Z-140925T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1033 PM CDT TUE SEP 23 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT WEDNESDAY. * WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS BECOMING EAST NORTHEAST 20 TO 25 KNOTS TONIGHT THROUGH WEDNESDAY AFTERNOON. * SEAS: SEAS BUILDING TO 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
499 WHUS74 KMOB 240918 MWWMOB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 418 AM CDT WED SEP 24 2014 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL EARLY THIS AFTERNOON... .SYNOPSIS....A MODERATE TO STRONG NORTHEASTERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA THROUGH THIS MORNING THEN GRADUALLY DIMINISH THROUGH THURSDAY MORNING AS A SURFACE RIDGE OF HIGH PRESSURE TO THE NORTH SHIFTS FURTHER SOUTH. GMZ630>635-241030- /O.CAN.KMOB.SC.Y.0039.000000T0000Z-140925T0000Z/ NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- 418 AM CDT WED SEP 24 2014 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT. $$ GMZ650-655-670-675-241800- /O.EXT.KMOB.SC.Y.0039.000000T0000Z-140924T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 418 AM CDT WED SEP 24 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS BECOMING EAST NORTHEAST 15 TO 20 KNOTS THIS AFTERNOON AND TONIGHT. * SEAS: SEAS SUBSIDING TO 4 TO 6 FEET TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
205 WHUS74 KMOB 241217 AAA MWWMOB URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 717 AM CDT WED SEP 24 2014 ...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF MOBILE BAY AND THE MISSISSIPPI SOUND UNTIL EARLY THIS AFTERNOON... .SYNOPSIS....A MODERATE TO STRONG NORTHEASTERLY WIND FLOW WILL PERSIST OVER THE MARINE AREA THROUGH THIS MORNING THEN GRADUALLY DIMINISH THROUGH THURSDAY MORNING AS A SURFACE RIDGE OF HIGH PRESSURE TO THE NORTH SHIFTS FURTHER SOUTH. GMZ631-632-241800- /O.EXA.KMOB.SC.Y.0039.000000T0000Z-140924T1800Z/ SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- 717 AM CDT WED SEP 24 2014 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS MAINLY THIS MORNING. * SEAS: WAVES 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ650-655-670-675-241800- /O.CON.KMOB.SC.Y.0039.000000T0000Z-140924T1800Z/ COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 717 AM CDT WED SEP 24 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. * WINDS: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS DIMINISHING TO 15 TO 20 KNOTS THIS AFTERNOON AND TONIGHT. * SEAS: SEAS 6 TO 8 FEET THIS MORNING SUBSIDING TO 4 TO 6 FEET LATER TODAY AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 11:30 PM CDT, 5 hours 9 minutes earlier.
Area forecast discussion, Sep 21, 11:30 PM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE NATIONAL WEATHER SERVICE MOBILE AL 1130 PM CDT SUN SEP 21 2014 .AVIATION... 22.06Z ISSUANCE VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE PERIOD. A WEAK COLD FRONT WILL MOVE TOWARD THE COAST DURING THE AFTERNOON. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE AS THE FRONT APPROACHES DURING THE AFTERNOON AND HAVE INCLUDED VCTS AT ALL TERMINALS. /13 && .SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...TONIGHT...A STRONG SHORTWAVE DIVES INTO AN UPPER TROUGH OVER THE EASTERN CONUS. THIS SHORTWAVE PUSHES A SURFACE FRONT TO THE NORTHERN FRINGES OF THE FA BY SUNRISE MONDAY. TEMPS OVERNIGHT DROP INTO THE 60S AWAY FROM THE COAST...BUT REMAIN A BIT ABOVE SEASONAL. A FEW SHOWERS MAY DAMPEN NORTHERN-MOST REGIONS OF THE FA...BUT AM EXPECTING THESE TO BE MORE OF AN ANNOYANCE AT THIS POINT. MONDAY...THE FRONT GETS PUSHED ACROSS THE FA TO THE COAST BY AROUND 18Z...THEN SLOWS A BIT...REACHING THE SOUTHERN FRINGES OF THE MARINE PORTION OF THE FA BY MONDAY EVENING. WITH THE COOLER AIR MOVING OVER THE NORTHERN HALF OF THE FA...TEMPS AROUND SEASONAL LIKELY OVER THE NORTHERN HALF OF THE FA. OVER THE SOUTHERN HALF...WITH HEATING OCCURRING BEFORE THE FRONT GETS TO THE COAST AND A BIT BETTER MOISTURE AVAILABILITY...A BETTER CHANCE OF TSRA/SHRA IS POSSIBLE MONDAY AFTERNOON. HAVE LIMITED THIS PRECIP TO THE SOUTHERN THIRD TO HALF OF THE FA AND THE MARINE PORTION OF THE FA. /16 FOR MONDAY NIGHT THROUGH WEDNESDAY NIGHT...A POWERFUL SHORTWAVE OVER THE EXTREME SOUTHEAST STATES PARTIALLY EJECTS OFF TO THE NORTHEAST BUT LEAVES A WEAK UPPER LOW WHICH LINGERS OVER THE SOUTHEAST STATES THROUGH WEDNESDAY NIGHT. IN THE WAKE OF THE COLD FRONT WHICH MOVED THROUGH THE AREA ON MONDAY...A LARGE SURFACE HIGH DOMINATES THE EASTERN STATES THROUGH WEDNESDAY NIGHT WITH RIDGING GRADUALLY STRENGTHENING OVER THE EXTREME SOUTHEAST STATES. MUCH DRIER AIR FLOWS INTO THE REGION IN THE WAKE OF THE COLD FRONT WITH SURFACE DEWPOINTS DROPPING TO THE LOWER FIFTIES FOR MUCH OF THE AREA MONDAY NIGHT. MONDAY NIGHT WILL BE THE FIRST TASTE OF AUTUMN WITH OVERNIGHT LOWS RANGING FROM THE LOWER FIFTIES INLAND TO THE LOWER TO MID SIXTIES CLOSE TO THE COAST. NEAR SEASONABLE TEMPERATURES FOLLOW FOR TUESDAY THROUGH WEDNESDAY NIGHT EXCEPT TUESDAY NIGHT WILL BE SLIGHTLY BELOW NORMAL. DRY CONDITIONS ARE EXPECTED THROUGH THE PERIOD. /29 .LONG TERM (THURSDAY THROUGH SUNDAY)...THE UPPER PATTERN EVOLVES INTO A RELATIVELY WEAK REX BLOCK PATTERN THROUGH SATURDAY AS THE WEAK UPPER LOW LINGERS OVER THE SOUTHEAST STATES AND A STRONGER UPPER HIGH MOVES INTO THE NORTHEAST STATES. THIS BREAKS DOWN ON SUNDAY BUT LEAVES A BROAD UPPER LOW OVER THE SOUTHEAST STATES. WHILE A SURFACE HIGH CONTINUES TO DOMINATE THE EASTERN STATES THROUGH MUCH OF THE PERIOD WITH FAIRLY STRONG RIDGING PERSISTING OVER THE EXTREME SOUTHEAST STATES...A BLEND OF THE GFS/ECMWF CONTINUES TO SHOW AN INVERTED SURFACE TROF GRADUALLY DEVELOPING OVER THE NORTHEASTERN GULF WITH A SURFACE LOW DEVELOPING NEAR THE AREA EITHER SATURDAY OR SUNDAY. DEEP LAYER MOISTURE GRADUALLY INCREASES THROUGH FRIDAY...THEN MORE QUICKLY SATURDAY INTO SUNDAY AS THE SURFACE LOW DEVELOPS. SMALL POPS ON THURSDAY MAINLY OVER THE COASTAL COUNTIES GRADUALLY EXPAND AND INCREASE TO CHANCE POPS ACROSS THE AREA FOR SATURDAY AND SUNDAY...AND SHOULD THE SURFACE LOW DEVELOP...MUCH HIGHER POPS MAY EVENTUALLY BE WARRANTED THIS COMING WEEKEND ONCE THE EVOLUTION OF THE PATTERN BECOMES CLEARER. TEMPERATURES WILL REMAIN NEAR SEASONAL LEVELS THROUGH THE PERIOD. /29 && .MARINE...SHORTWAVE ENERGY MOVING SOUTHEAST ACROSS THE EASTERN CONUS WILL PUSH A FRONT OVER AREA COASTAL WATERS MONDAY AFTERNOON...BUT WITH THE DYNAMICS MOVING OFF...THE FRONT STALLS JUST SOUTH OF THE MARINE PORTION OF THE FA. THIS LEAVES A TIGHT GRADIENT ACROSS AREA WATERS....AND HIGH END MODERATE TO STRONG NORTHEASTERLY FLOW. THIS GRADIENT IS EXPECTED TO LAST INTO THURSDAY...WITH A SLOW EASING LATER WEDNESDAY NIGHT INTO THE WEEKEND. /16 && .PRELIMINARY POINT TEMPS/POPS... MOBILE 70 89 61 86 64 / 10 40 05 10 10 PENSACOLA 72 88 65 86 67 / 10 40 10 10 10 DESTIN 76 86 69 86 70 / 10 40 10 10 10 EVERGREEN 68 88 55 85 59 / 10 20 05 10 05 WAYNESBORO 69 84 54 85 58 / 10 20 05 05 05 CAMDEN 68 84 54 84 58 / 10 20 05 05 05 CRESTVIEW 69 89 60 86 60 / 10 40 10 10 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Sep 21, 10:23 PM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1023 PM CDT SUN SEP 21 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-230330- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1023 PM CDT SUN SEP 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630>635-650-655-670-675-230330- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1023 PM CDT SUN SEP 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL BRING A STRONG NORTHEAST WIND MONDAY NIGHT INTO TUESDAY MORNING. STRONG EAST WIND IS EXPECTED TO PERSIST THEREAFTER INTO THURSDAY. INCREASING WIND AND SEAS WILL LIKELY BRING HAZARDOUS CONDITIONS FOR SMALL CRAFT.
Nearby
Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.